# SDR DALA2023032002061

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 7,981 hours, 971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 DOOR 3R PIN HARD TO REMOVE. CORRECTIVE ACTION: OPS CHECK ARM PIN. CHECK OK REF A330 AMM 52-22. (9975662)
